RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Blinovskii, Vladimir Markovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31
Presentations: 2

Number of views:
This page:738
Abstract pages:7650
Full texts:2616
References:793
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person34190
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231792

Publications in Math-Net.Ru
2015
1. V. M. Blinovsky, “Fractional matchings in hypergraphs”, Probl. Peredachi Inf., 51:1 (2015),  29–35  mathnet  elib; Problems Inform. Transmission, 51:1 (2015), 25–30  isi  scopus
2014
2. V. M. Blinovsky, “Minimum number of edges in a hypergraph guaranteeing a perfect fractional matching and the MMS conjecture”, Probl. Peredachi Inf., 50:4 (2014),  43–54  mathnet; Problems Inform. Transmission, 50:4 (2014), 340–349  isi  scopus
3. V. M. Blinovsky, “Proof of two conjectures on correlation inequalities for one class of monotone functions”, Probl. Peredachi Inf., 50:3 (2014),  87–92  mathnet; Problems Inform. Transmission, 50:3 (2014), 280–284  isi  scopus
2012
4. H. Aydinian, V. M. Blinovsky, “A remark on the problem of nonnegative $k$-subset sums”, Probl. Peredachi Inf., 48:4 (2012),  56–61  mathnet; Problems Inform. Transmission, 48:4 (2012), 347–351  isi
5. V. M. Blinovsky, “Proof of one inequality in identification theory”, Probl. Peredachi Inf., 48:2 (2012),  110–112  mathnet; Problems Inform. Transmission, 48:2 (2012), 182–184  isi  scopus
6. V. M. Blinovsky, “Remark on one problem in extremal combinatorics”, Probl. Peredachi Inf., 48:1 (2012),  80–82  mathnet; Problems Inform. Transmission, 48:1 (2012), 70–71  isi  scopus
2011
7. V. M. Blinovsky, “Remark on the reliability function of a symmetric channel under list decoding”, Probl. Peredachi Inf., 47:2 (2011),  3–6  mathnet  mathscinet; Problems Inform. Transmission, 47:2 (2011), 85–88  isi  scopus
8. V. M. Blinovsky, “Intersection theorem for finite permutations”, Probl. Peredachi Inf., 47:1 (2011),  40–53  mathnet  mathscinet; Problems Inform. Transmission, 47:1 (2011), 34–45  isi  scopus
2010
9. V. M. Blinovsky, “BSC reliability function under list decoding”, Probl. Peredachi Inf., 46:4 (2010),  3–13  mathnet  mathscinet; Problems Inform. Transmission, 46:4 (2010), 273–282  isi  scopus
2009
10. V. M. Blinovsky, “A proof of one correlation inequality”, Probl. Peredachi Inf., 45:3 (2009),  79–84  mathnet  mathscinet  zmath; Problems Inform. Transmission, 45:3 (2009), 264–269  isi  scopus
11. V. M. Blinovsky, “Plotkin bound generalization to the case of multiple packings”, Probl. Peredachi Inf., 45:1 (2009),  3–7  mathnet  mathscinet  zmath; Problems Inform. Transmission, 45:1 (2009), 1–4  isi  scopus
2008
12. V. M. Blinovsky, “On the Convexity of One Coding-Theory Function”, Probl. Peredachi Inf., 44:1 (2008),  38–44  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 34–39  isi  scopus
2005
13. V. M. Blinovskii, “Random Sphere Packing”, Probl. Peredachi Inf., 41:4 (2005),  23–35  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:4 (2005), 319–330
14. V. M. Blinovskii, “Code Bounds for Multiple Packings over a Nonbinaxy Finite Alphabet”, Probl. Peredachi Inf., 41:1 (2005),  28–38  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:1 (2005), 23–32
15. R. Ahlswede, V. M. Blinovskii, “About the number of step functions with restrictions”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  625–651  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 537–560  isi
2003
16. R. Ahlswede, V. M. Blinovskii, “Large Deviations in Quantum Information Theory”, Probl. Peredachi Inf., 39:4 (2003),  63–70  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:4 (2003), 373–379
2002
17. V. M. Blinovskii, L. H. Harper, “Size of the Largest Antichain in a Partition Poset”, Probl. Peredachi Inf., 38:4 (2002),  113–120  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:4 (2002), 347–353
18. V. M. Blinovsky, “Random Young Diagram, Variational Method, and Related Problems”, Probl. Peredachi Inf., 38:2 (2002),  33–43  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:2 (2002), 126–135
19. V. M. Blinovsky, “New Approach to Estimation of the Decoding Error Probability”, Probl. Peredachi Inf., 38:1 (2002),  19–23  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:1 (2002), 16–19
2001
20. V. M. Blinovskii, “Error Probability Exponent of List Decoding at Low Rates”, Probl. Peredachi Inf., 37:4 (2001),  3–14  mathnet  mathscinet  zmath; Problems Inform. Transmission, 37:4 (2001), 277–287
21. V. M. Blinovskii, “Uniform Estimate for a Spectrum of a Linear Code”, Probl. Peredachi Inf., 37:3 (2001),  3–5  mathnet  mathscinet  zmath; Problems Inform. Transmission, 37:3 (2001), 187–189
22. V. M. Blinovskii, “Large Deviation Principle for Poisson Random Variables and Young Diagrams”, Probl. Peredachi Inf., 37:1 (2001),  72–77  mathnet  mathscinet  zmath; Problems Inform. Transmission, 37:1 (2001), 65–69
2000
23. V. M. Blinovskii, “Large Deviations of the Shape of a Random Young Diagram with the Bell Distribution”, Probl. Peredachi Inf., 36:4 (2000),  128–133  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:4 (2000), 397–402
1999
24. V. M. Blinovskii, “Large Deviation Principle for the Border of a Random Young Diagram”, Probl. Peredachi Inf., 35:1 (1999),  61–74  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:1 (1999), 52–62
1996
25. V. M. Blinovskii, “Estimate for the Probability of Undetected Error”, Probl. Peredachi Inf., 32:2 (1996),  3–9  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:2 (1996), 139–144
1995
26. V. M. Blinovskii, P. Narajan, M. S. Pinsker, “Capacity of the Arbitrarily Varying Channel under List Decoding”, Probl. Peredachi Inf., 31:2 (1995),  3–19  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:2 (1995), 99–113
1991
27. V. M. Blinovskii, “Lower Bound on Error Probability in Fixed-Volume List Decoding”, Probl. Peredachi Inf., 27:4 (1991),  17–33  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:4 (1991), 288–302
1990
28. V. M. Blinovskii, “Covering the Hamming Space with Sets Translated by Vectors of a Linear Code”, Probl. Peredachi Inf., 26:3 (1990),  21–26  mathnet  mathscinet  zmath; Problems Inform. Transmission, 26:3 (1990), 196–201
29. V. M. Blinovskii, “Asymptotically Exact Uniform Bounds for Spectra of Cosets of Linear Codes”, Probl. Peredachi Inf., 26:1 (1990),  99–103  mathnet  mathscinet  zmath; Problems Inform. Transmission, 26:1 (1990), 83–86
1987
30. V. M. Blinovskii, “Lower Asymptotic Bound on the Number of Linear Code Words in a Sphere of Given Radius in $(F_q)^n$”, Probl. Peredachi Inf., 23:2 (1987),  50–53  mathnet  mathscinet  zmath; Problems Inform. Transmission, 23:2 (1987), 130–133
1986
31. V. M. Blinovskii, “Bounds for Codes in the Case of Finite-Volume List Decoding”, Probl. Peredachi Inf., 22:1 (1986),  11–25  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:1 (1986), 7–19

2004
32. A. M. Barg, L. A. Bassalygo, V. M. Blinovskii, M. V. Burnashev, N. D. Vvedenskaya, G. K. Golubev, I. I. Dumer, K. Sh. Zigangirov, V. V. Zyablov, V. A. Zinov'ev, G. A. Kabatiansky, V. D. Kolesnik, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, D. Yu. Nogin, I. A. Ovseevich, V. V. Prelov, Yu. L. Sagalovich, V. M. Tikhomirov, R. Z. Khas'minskii, B. S. Tsybakov, “Mark Semenovich Pinsker. In Memoriam”, Probl. Peredachi Inf., 40:1 (2004),  3–5  mathnet  mathscinet; Problems Inform. Transmission, 40:1 (2004), 1–4

Presentations in Math-Net.Ru
1. On some problems in extremal combinatorics
V. M. Blinovskii
Sinai Seminar
August 14, 2012 15:00
2. Проблема больших уклонений для числа векторов линейного кода в шаре заданного радиуса
V. M. Blinovskii
Principle Seminar of the Department of Probability Theory, Moscow State University
May 14, 2008 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021